Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
3 Publications
2023 | Journal Article | LibreCat-ID: 34814
Hanusch, Maximilian. “A $C^k$-Seeley-Extension-Theorem for Bastiani’s Differential Calculus.” Canadian Journal of Mathematics 75, no. 1 (2023): 170–201. https://doi.org/10.4153/s0008414x21000596.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 34832
Hanusch, Maximilian. “The Lax Equation and Weak Regularity of Asymptotic Estimate Lie Groups.” Annals of Global Analysis and Geometry 63, no. 21 (2023). https://doi.org/10.1007/s10455-023-09888-y.
LibreCat
| DOI
2019 | Journal Article | LibreCat-ID: 34829
Hanusch, Maximilian. “Differentiability of the Evolution Map and Mackey Continuity.” Forum Mathematicum 31, no. 5 (2019): 1139–77. https://doi.org/10.1515/forum-2018-0310.
LibreCat
| DOI